# SDR DALA2024091709108

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N916DU
- Make and model: Boeing 737932ER
- Aircraft serial: 64884
- Aircraft time: 17,686 hours, 6,954 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3916 -ATB/PRESS- RETURNED SLC DUE TO CABIN ALT. WARNING HORN AND PRESSURIZATION ISSUE ABOVE 10K FT. CORRECTIVE ACTION: PERFORMED DCPC BITE CHECK. NO FAULTS FOUND. REPLACED COCKPIT PRESSURE CONTROL PANEL AND OUTFLOW VALVE. OPS CHECKS GOOD.
